# SDR TWAA9710101

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N996Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47028
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Cap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - REMOVED AND REPLACED TEE CAP DUE TO CRACK AT STATION 996 JUST AFT OF LONGERON 29L.  (M)
